Bounded H∞-Calculus for elliptic operators

Herbert Amann, Matthias Georg Hieber, Gieri Simonett

研究成果: Article

72 引用 (Scopus)

抜粋

It is shown, in particular, that Lp-realizations of general elliptic systems on Rn or on compact manifolds without boundaries possess bounded imaginary powers, provided rather mild regularity conditions are satisfied. In addition, there are given some new perturbation theorems for operators possessing a bounded H∞-calculus.

元の言語English
ページ(範囲)613-653
ページ数41
ジャーナルDifferential and Integral Equations
7
発行部数3-4
出版物ステータスPublished - 1994
外部発表Yes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

フィンガープリント Bounded H∞-Calculus for elliptic operators' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用

    Amann, H., Hieber, M. G., & Simonett, G. (1994). Bounded H∞-Calculus for elliptic operators. Differential and Integral Equations, 7(3-4), 613-653.